MAUDE Adverse Event Report: ETHICON INC. PROLENE SUTURE 24"(60CM) 6-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PROLENE SUTURE 24"(60CM) 6-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number M8805
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Could you please confirm if the needle only had a different color (black) other than the rest (silver) or does the needle also has a different size or other characteristics that could suggest a different product was received? are there photos available for review? event date?.
 
Event or Problem Description
It was reported that a patient underwent a cardiac procedure on an unknown date and suture was to be used.During the procedure, one of the needles in the suture pack was black instead of stainless steel.Changed another one to complete the surgery.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/16/2021.H6 component code: g07002 no device return.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROLENE SUTURE 24"(60CM) 6-0 BLU
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo PR
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12813202
Report Number2210968-2021-11421
Device Sequence Number17536675
Product Code GAW
UDI-Device Identifier10705031046238
UDI-Public10705031046238
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberM8805
Device Catalogue NumberM8805
Device Lot NumberRHBHMM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer12/16/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown